# SDR GTIA2018022002460

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 3,430 hours, 1,556 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT AT GATE WITH APU BLEED SUPPLYING PACKS.  PERFORMED DECONTAMINTION IAW AMM 21-00-00-615-002-A ALL CHECKED GOOD.
